Rocky Mountain Journal of Mathematics

An introduction to real algebra

T.Y. Lam

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 14, Number 4 (1984), 767-814.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250127355

Digital Object Identifier
doi:10.1216/RMJ-1984-14-4-767

Mathematical Reviews number (MathSciNet)
MR773114

Zentralblatt MATH identifier
0577.14016

Citation

Lam, T.Y. An introduction to real algebra. Rocky Mountain J. Math. 14 (1984), no. 4, 767--814. doi:10.1216/RMJ-1984-14-4-767. http://projecteuclid.org/euclid.rmjm/1250127355.


Export citation